Temporal trends in the rates of multiple maternities in England and Wales

Aldur W Eriksson, Johan Fellman

Research output: Contribution to journalArticleScientificpeer-review

27 Citations (Scopus)
Original languageEnglish
Peer-reviewed scientific journalTwin Research and Human Genetics
Volume10
Issue number4
Pages (from-to)626-632
Number of pages7
ISSN1832-4274
Publication statusPublished - 2007
MoE publication typeA1 Journal article - refereed

Projects

Statistical Modelling of the Incidence of Multiple Maternities

Fellman, J.

01.01.200531.12.2020

Project: Externally funded project

Cite this